And I want to know if its ok to take a fioricet for my migraine my surgery is in 4 days will I be ok between now and then? And is it ok to take an iron pill
I Am Scheduled for a Breast Augmention is it okay to Take Fioricet for Migraine?
Doctor Answers (8)
Breast augmentation and meds
We give our patients a 3 page list of medications to avoid. I think both the Fioricet and iron are OK. Good luck.
Should be fine. Some migraine medicines contain aspirin which I like to stop 2 weeks before surgery. Good Luck!
Iron and Fioricet Prior to Breast Augmentation
The iron is OK. The Fioricet contains acetaminophen, butalbital, and caffeine. These should not affect bleeding risk, but your plastic surgeon knows your complete history and should be notified. Kenneth Hughes, MD Los Angeles, CA
Web reference: http://www.hughesplasticsurgery.com
You might also like...
Usually that is ok
Usually that is ok, but it is best to call you surgeon.
Dr. Lane Smith
Okay to Take Fioricet for Migraine
This should not be an issue with your upcoming surgery. Although many combination meds contain aspirin or ibuprofen, this does not. All the best.
Fioricet and Breast Augmentation
Dear Courtney54186, Fioricet should be OK before your surgery but the only person who can truly answer your question is your plastic surgeon. Give them a call.
Fioricet before augmentation
Medication before Breast Augmentation
Fioricet contains acetaminophen, which does not affect your blood's ability to clot. You can take it before your surgery. Medications to avoid during the 10-14 days before surgery are mainly those that contain aspirin or anti-inflammatories like Motrin, Advil, ibuprofen, naproxen, Alleve, etc. It's also fine to take iron. Be sure that your surgeon and anesthesiologist know all your medications at the time of surgery.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.